ITEM METADATA RECORD
Title: Inversion of some irrational Laplace transforms
Authors: Piessens, Robert # ×
Issue Date: 1973
Publisher: Springer-verlag wien
Series Title: Computing vol:11 issue:1 pages:39-43
URI: 
ISSN: 0010-485X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science